# SDR DHL2007740530

- Difficulty date: May 22, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C", FWD CARGO COMPT STA 600 +4" REINFORCEMENT FRAME IS DENTED ABOVE STR 24L.  TRIMMED OUT DAMAGED (DIM.3" BY 1.25") IAW B727 SRM 51-10-1.  FABRICATED REPAIR CHANNEL FROM 7075-0 .090 PO NR 7185240 (DIM 23" BY 5") IAW B727 SRM 53-10-4 FIG 1.  HEAT TREATED CHANNEL TO 7075T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV 1.  TREATED AND PRIMED REPAIR CHANNEL IAW B727 SRM 51-10-2 C/W HFEC IAW B727 NDTM PT6 51-00-00 FIG 23.  NO CRACKS NOTED.  ENLARGED TRIMMED AREA BY .040 IAW B727 51-10-1.  INSTALLED REPAIR CHANNEL IAW B727 SRM 51-30-2.
